# SDR AALA202307068521

- Difficulty date: June 29, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N721UW
- Make and model: Airbus A319-112
- Aircraft serial: 1095
- Aircraft time: 62,679 hours, 36,779 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 HAS 5 WORN DOOR STOPS (2 ON THE FORWARD SIDE OF THE DOOR AND 3 ON THE AFT SIDE OF THE DOOR). REPLACED DOOR STOPS PER AMM 52-11-31.
